# SDR 99ZZZX1190

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N515FV
- Make and model: Cessna 414
- Aircraft serial: 4140410
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT HAD NOT LEFT GEAR DOWN AND LOCKED LIGHT, TRIED TO REPLACE THE BULB.  WHEN TRYING TO REPLACE THE BULB, THE CIRCUIT BREAKER TRIPPED.  THE PILOT CYCLED GEAR TO THE UP POSITION ELECTRICALLY, THEN PULLED THE GEAR MOTOR CIRCUIT BREAKER AND PUT THE GEAR DOWN WITH THE HAND CRANK.  THE AIRCRAFT LANDED WITH NO PROBLEMS.  REPLACED TWO BURNT LIGHT BULBS.  ADJUSTED THE LEFT MAIN GEAR DOWN AND LOCK MICROSWITCH AND PERFORMED GEAR RETRACTION CHECK OK.
